I've had the implanon rod for over a year now, but the last 4 months it's taken a horrible tole on my physical and emotional health. I'm physically sick on a daily basis, throwing up, migraines, body aches, and I've had my period for 4 months. Its making my emotions uncontrollable and all over the place. I was told you had to have the implanon in for at least 2 years, but I can't handle it for another year.. and I've looked all over the web but it doesn't say anything about if I'm able to get it taken out sooner than 2 years if the birth control is affecting me this badly. And information on this would be greatly appreciated.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 May 2010 • 8 answers
Posted 30 Aug 2011 • 1 answer
Posted 19 Apr 2014 • 1 answer
Posted 20 Dec 2015 • 3 answers
Posted 21 Dec 2016 • 1 answer